# SDR HNAA2025112000778

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F078897 FRAME 80 SHEAR CLIP BETWEEN STR 5R/7R CRACKED.  REMOVED AND REPLACED CRACKED FRAME 80 SHEAR CLIP BETWEEN STR 5R-7R IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-40-03.
